# SDR 96ZZZX1028

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1048Y
- Make and model: Skrsky S61A
- Aircraft serial: 61161
- System (JASC): 6220 · Main Rotor Head
- Part: Vertical Hinge
- Part number: S611223022002
- Condition: Cracked
- Location: M/R Head
- Part time: 8,116 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING OVERHAUL OF MAIN ROTOR HEAD.  VERTICAL HINGE WAS MAGNETIC PARTICAL.  INSPECTED PER OVERHAUL MANUAL. CRACK WAS LOCATED ABOUT .75 INCH BELOW THREADED AREA IN 2.6238 BEARING JOURNAL.  THE CRACK WAS ABOUT .75 INCH LONG, GOING UP THROUGH THE THREADS, AND WAS A FINE SURFACE-TYPE CRACK.
